RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 2(230), Pages 77–147 (Mi umn7160)  

This article is cited in 28 scientific papers (total in 29 papers)

Singularities of systems of rays

V. I. Arnol'd


Full text: PDF file (10191 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:2, 87–176

Bibliographic databases:

UDC: 513.6
MSC: 53D05, 53D12, 14J17, 58Kxx
Received: 03.12.1982

Citation: V. I. Arnol'd, “Singularities of systems of rays”, Uspekhi Mat. Nauk, 38:2(230) (1983), 77–147; Russian Math. Surveys, 38:2 (1983), 87–176

Citation in format AMSBIB
\Bibitem{Arn83}
\by V.~I.~Arnol'd
\paper Singularities of systems of rays
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 2(230)
\pages 77--147
\mathnet{http://mi.mathnet.ru/umn7160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=695472}
\zmath{https://zbmath.org/?q=an:0531.58009|0522.58007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38...87A}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 2
\pages 87--176
\crossref{https://doi.org/10.1070/RM1983v038n02ABEH003471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SL90300002}


Linking options:
  • http://mi.mathnet.ru/eng/umn7160
  • http://mi.mathnet.ru/eng/umn/v38/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Ilyuta, “Monodromy and vanishing cycles of boundary singularities”, Funct. Anal. Appl., 19:3 (1985), 173–182  mathnet  crossref  mathscinet  zmath  isi
    2. Hartmut Neubauer, Herbert A. Simon, Martin Kneser, J. W. Bruce, “Letters to the Editor”, Math Intelligencer, 8:1 (1986), 5  crossref  mathscinet
    3. V. I. Arnol'd, “First steps in symplectic topology”, Russian Math. Surveys, 41:6 (1986), 1–21  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. B. Givental', “Lagrangian imbeddings of surfaces and unfolded Whitney umbrella”, Funct. Anal. Appl., 20:3 (1986), 197–203  mathnet  crossref  mathscinet  zmath  isi
    5. A. N. Varchenko, “Otobrazhenie periodov i diskriminant”, Matem. sb., 134(176):1(9) (1987), 66–81  mathnet  mathscinet  zmath; A. N. Varchenko, “The period map and the discriminant”, Math. USSR-Sb., 62:1 (1989), 65–81  crossref
    6. Vishvjit S. Nalwa, “Line-drawing interpretation: A mathematical framework”, Int J Comput Vis, 2:2 (1988), 103  crossref  isi
    7. O. P. Shcherbak, “Wavefronts and reflection groups”, Russian Math. Surveys, 43:3 (1988), 149–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Stanisław Janeczko, Adam Kowalczyk, “Isotropic varieties in the singular symplectic geometry”, BAZ, 38:2 (1988), 161  crossref  mathscinet  zmath  isi
    9. George Chapline, Bernard Grossman, “Conformal field theory and a topological quantum theory of vortices and knots”, Physics Letters B, 223:3-4 (1989), 336  crossref
    10. Kevin W. Bowyer, Charles R. Dyer, “Aspect graphs: An introduction and survey of recent results”, Int J Imaging Syst Technol, 2:4 (1990), 315  crossref
    11. David J. Kriegman, Jean Ponce, “Computing exact aspect graphs of curved objects: Solids of revolution”, Int J Comput Vis, 5:2 (1990), 119  crossref  isi
    12. J. H. Rieger, “Versal topological stratification and the bifurcation geometry of map-germs of the plane”, Math Proc Camb Phil Soc, 107:1 (1990), 127  crossref  mathscinet  zmath  isi
    13. V. P. Palamodov, “Kasatelnye polya na deformatsiyakh kompleksnykh prostranstv”, Matem. sb., 181:10 (1990), 1320–1340  mathnet  mathscinet  zmath  adsnasa; V. P. Palamodov, “Tangent fields on deformations of complex spaces”, Math. USSR-Sb., 71:1 (1992), 163–182  crossref  isi
    14. J.H. Rieger, “The geometry of view space of opaque objects bounded by smooth surfaces”, Artificial Intelligence, 44:1-2 (1990), 1  crossref
    15. J. H. Rieger, “Global bifurcation sets and stable projections of nonsingular algebraic surfaces”, Int J Comput Vis, 7:3 (1992), 171  crossref  isi
    16. Sylvain Petitjean, Jean Ponce, David J. Kriegman, “Computing exact aspect graphs of curved objects: Algebraic surfaces”, Int J Comput Vis, 9:3 (1992), 231  crossref  adsnasa  isi
    17. Stanislaw Janeczko, Adam Kowalczyk, “Classification of generic 3-dimensional Lagrangian singularities with (Z2) l -symmetries”, Comm Math Phys, 153:2 (1993), 321  crossref  mathscinet  zmath  isi
    18. V. D. Sedykh, “Invariants of Strictly Convex Manifolds”, Funct. Anal. Appl., 27:3 (1993), 205–210  mathnet  crossref  mathscinet  zmath  isi
    19. V. I. Bogachev, “Gaussian measures on linear spaces”, Journal of Mathematical Sciences (New York), 79:2 (1996), 933  crossref  mathscinet  zmath
    20. V. I. Bogachev, “Differentiable measures and the Malliavin calculus”, Journal of Mathematical Sciences (New York), 87:4 (1997), 3577  crossref  mathscinet  zmath
    21. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    22. Alison Noble, Dale Wilson, Jean Ponce, “On Computing Aspect Graphs of Smooth Shapes from Volumetric Data”, Computer Vision and Image Understanding, 66:2 (1997), 179  crossref
    23. Tanuja Joshi, B. Vijayakumar, David J. Kriegman, Jean Ponce, “Hot curves for modelling and recognition of smooth curved 3D objects”, Image and Vision Computing, 15:7 (1997), 479  crossref
    24. F. Aicardi, “Perestroikas of Convexified Apparent Contours and Global Phase Diagrams in Thermodynamics”, Funct. Anal. Appl., 37:3 (2003), 161–176  mathnet  crossref  crossref  mathscinet  zmath  isi
    25. Gershon Elber, Xianming Chen, Elaine Cohen, “Mold Accessibility via Gauss Map Analysis”, J Comput Inf Sci Eng, 5:2 (2005), 79  crossref  isi
    26. Benoît Saleur, “Inégalité d’Ahlfors en dimension supérieure”, Math Ann, 2009  crossref  isi
    27. V. I. Gulyaev, P. Z. Lugovoi, Yu. A. Zaets, M. Nabil, “Evolution of the fronts of quasi-compressional and quasi-shear discontinuous waves in inhomogeneous transversely isotropic elastic media”, Int Appl Mech, 2011  crossref
    28. Thomas Buchert, Matthias Ostermann, “Lagrangian theory of structure formation in relativistic cosmology: Lagrangian framework and definition of a nonperturbative approximation”, Phys. Rev. D, 86:2 (2012)  crossref
    29. Murat Savas, Baki Karliga, A.T.. Yakut, “Orthogonal Projections Based on Hyperbolic and Sphericaln-Simplex”, Advances in Mathematical Physics, 2015 (2015), 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:737
    Full text:347
    References:40
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017